# SDR ASAA0510296

- Difficulty date: September 13, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65548951
- Condition: Corroded
- Location: Fs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND BEYOND LIMITS CORROSION ON BS 807 FLOORBEAM UPPER CAP AT LBL 24-LBL 45.  REPAIRED IAW ERO 4554 AND EA 5310-02425 BY REINFORCEMENT OF CAP WITH STRAP.  (M)
